# SDR ABXA2022071882

- Difficulty date: July 18, 2022
- Submitted: July 20, 2022
- Operation: Air carrier
- Aircraft: N774AX
- Make and model: Boeing 767
- Aircraft serial: 22789
- Aircraft time: 68,852 hours, 45,509 cycles
- System (JASC): 3100 · Indicating/Recording System
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

CONFIGURATION WARNING ON TKO STAB TRIM SET 6:8 (INSIDE GROUND BAND)   UPON ADVANCING THRUST LEVERS FOR TAKEOFF WE RECEIVED A CONFIGURATION WARNING FOR FLAP CONFIGURATION. THE TRIM WAS SET CORRECTLY ACCORDING TO THE TLR. THE TRIM SETTING WAS 6.8 AND THE LIMIT OF THE GREEN ARC FOR THIS AIR FRAME WAS 7.0. THE CONFIGURATION WARNING WAS A FALSE ALARM BECAUSE THE TRIM WAS SET AND INSIDE THE GREEN ARC. I SUSPECT THE SWITCH POSITIONS FOR THE CONFIGURATION WARNING WE’RE NOT PRECISELY ALIGNED WITH THE GREEN ARC AS DEPICTED ON THE CAPTAINS SIDE OF THE PEDESTAL. FOR THE SECOND TAKEOFF WE ELECTED TO USE THE TRIM INDICATOR ON THE FIRST OFFICER SIDE WHICH WORKED JUST FINE. CREW ENTERED DISCREPANCY IN LOG BOOK UPON ARRIVING IN CVG. MAINTENANCE GROUNDED AIRCRAFT. MAINTENANCE PERFORMED OPS CHECK OF TAKE OFF CONFIG WARNING ALERT IAW B767 AMM 31-51-00 OPS CHECK GOOD FOUND NO DEFECTS. AIRCRAFT RETURNED TO SERVICE
